# SDR SWIA2024101510003

- Difficulty date: October 3, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 50,246 hours, 33,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER-ASSIST MOTOR CABLE BRACKET PULLED FROM FRAME. (FILED CLOSED)PERFORMED A TEMPORARY REPAIR TO THE PASSENGER DOOR IN REFERENCE TO REO 670-52-11-1413 REV --  DATED 13OCT2024. COMPLIED WITH TASK CARD 51-900-1002-SKY. THIS TEMPORARY REPAIR IS ONLY VALID FOR ONE YEAR FROM THE ISSUE DATE OF THIS REO.
